# SDR EE4Y2024100820978

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Silencer
- Condition: No Discrepancy
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CUSTOMER REPORTS ONE (1) UNDOCUMENTED EXISTING REPAIR TO THE TAIL CONE SILENCER OUTER SKIN. THE EXISTING REPAIR HAS BEEN REMOVED AND SKIN CUT OUT MEASURES: 30MM IN LENGTH, 30MM IN WIDTH, MINIMUM EDGE DISTANCE OF EXISTING FASTENER HOLE FROM CUT OUT IS 8MM, MINIMUM EXISTING PITCH DISTANCE IS 12MM, MINIMUM DISTANCE FROM EXISTING FASTENER HOLE TO NEARBY UNDERLYING STRUCTURE FASTENER LINE IS 19MM AND ALL REPAIR HOLES ARE 4.05MM.PROPOSAL REPAIR WAS SENT TO EMBRAER FOR EVALUATION AND FINAL APPROVAL.  PERFORMED PERMANENT REPAIR AT TAIL CONE, SILENCER FWD SKIN PANEL, RH UPPER SIDE JUST FWD OF THE BAFLE 1 FRAME IAW COOPESA’S ENGINEERING ORDER N° COO-EO-2024-20735-R00 REV.00, DATED AUG-22-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-021523 REV./, DATED AUG-22-24. COLLINS AEROSPACE INSTRUCTION REF:CV24-10089-REPAIR.  THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AIRWORTHINESS LIMITATIONS. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.  THIS REPAIR IS CONSIDERED MAJOR AND IS DOCUMENTED ON COOPESA’S ITEM A1P145 21-78 AN ANAC FORM F-101-06, DATED AUG-22-24.
